# SDR DL76G080109

- Difficulty date: January 17, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 41,453 hours, 6,189 cycles
- Engine: Ge CF680C2B6F
- Engine time: 36,753 hours, 9,432 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Vane
- Condition: Worn
- Location: Nr 1 Engine
- Part time: 36,753 hours, 9,432 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE REPLACED DUE TO VSV WEAR.
